MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SUMMIT POR TAPER SZ1 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 SUMMIT POR TAPER SZ1 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Catalog Number 157001070
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Tissue Damage (2104); Test Result (2695)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Initial reporter occupation: non-healthcare professional ¿ attorney.
 
Event or Problem Description
Ppf and sticker sheets received.Ppf alleges metal wear, metallosis and elevated metal ions.Doi: (b)(6) 2011; dor: none reported; (left hip).See (b)(4) for right hip.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT POR TAPER SZ1 STD OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46582 0988
MDR Report Key8256583
Report Number1818910-2019-81221
Device Sequence Number1921193
Product Code LPH
UDI-Device Identifier10603295059325
UDI-Public10603295059325
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K001991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157001070
Device Lot NumberC3LFC1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/23/2018
Supplement Date Received by Manufacturer01/23/2019
Initial Report FDA Received Date01/17/2019
Supplement Report FDA Received Date01/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;